Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Anyone with bad side effects from Celexa?  (Read 181 times)

0 Members and 1 Guest are viewing this topic.

Offline MadyMa

  • Newbie
  • *
  • Posts: 14
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Calm
    Calm
  • Personal text
    • Poke This Member
Anyone with bad side effects from Celexa?
« on: March 19, 2014, 04:38:06 PM »
I just started taking Celexa (10 mg).  This is my 6th dose and I feel awful.  I feel shaky, tired, panicky and my hands and feet feel number.  Also my calves ache.  My doctor said I should start to feel better in a week or so.  Has anyone felt worse after taking Celexa or did it make your current symptoms worse?
Bookmark and Share

Offline forever young

  • Full Member
  • ***
  • Posts: 219
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Anyone with bad side effects from Celexa?
« Reply #1 on: March 19, 2014, 05:57:53 PM »
yes it makes you feel worse but the sideffects go away. It takes time for your body to get ajjusted to it. Ian over on the medicine part says it is the increased chemicals in your brain. If you want more answers you could go over there and ask the question. it doesn't feel good to feel worse. hang in there though it will be worth it.
Bookmark and Share

Offline xxAmyxx

  • Full Member
  • ***
  • Posts: 203
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Anyone with bad side effects from Celexa?
« Reply #2 on: March 19, 2014, 06:02:33 PM »
There is definitely an adjustment period when you start taking meds. Things might seem a little worse for the first week or so. If it goes on longer than that let your Dr. know so you can try something else. Hang in there.
Bookmark and Share

Offline ScaredBunny

  • Newbie
  • *
  • Posts: 16
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Scared
    Scared
  • I must not fear. Fear is the mind-killer.
    • Poke This Member
Re: Anyone with bad side effects from Celexa?
« Reply #3 on: March 19, 2014, 06:15:54 PM »
Yes. :( Not to scare you, but I decided to stop taking it. I didn't have any awful side effects (just what you described in your original post), but I was in a particularly fragile state at the time that I started the medication and couldn't continue. However, I encourage you to keep taking it, as the pros may eventually outweigh the cons. And, like everyone else has said, your body DOES adjust. I'm just very sensitive.

Whatever you decide, I hope it works out for you.
Bookmark and Share

Online soaringfalcon

  • Sr. Member
  • ****
  • Posts: 386
  • Rec's: 7
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Anyone with bad side effects from Celexa?
« Reply #4 on: March 19, 2014, 09:32:06 PM »
Totally and completely normal.  The first few weeks on it are rough but have faith, you will get past it and once you realize the relief and freedom it gives you, it will all be worth it.

Celexa makes me able to live my life. I've tried twice to go off, thinking that I didn't need it and I could just be stronger, I learned a very valuable lesson each time and will never go off again.

My best to you.
Bookmark and Share

Offline Xosammy

  • Full Member
  • ***
  • Posts: 101
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Sleepy
    Sleepy
  • Personal text
    • Poke This Member
Re: Anyone with bad side effects from Celexa?
« Reply #5 on: March 20, 2014, 12:45:25 AM »
I took it for four months but I recently stopped Bc I didn't like the way it made me feel
Bookmark and Share

Offline TarheelBabe1980

  • Sr. Member
  • ****
  • Posts: 495
  • Country: us
  • Rec's: 3
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Anyone with bad side effects from Celexa?
« Reply #6 on: March 22, 2014, 03:25:05 PM »
Well, the side fx you describe are temporary and normal. Perhaps request a small dose of Ativan or a similar benzo to take for another week or two until this calms down?
Things were a bit more intense when i tried Celexa years ago. I honestly cannot believe I made it those 6 weeks on it. First off, Ativan did not calm me down. Second, I was more depressed, angry, insomnia, moody...not to mention the usual AD side fx that werent easing up. I have always had abnormal experiences with ADs.  That said, I have since begun seeing a new psych and was diagnosed Bipolar Type 2 (the kess severe kind)...not just because of my reactions from ADs, but that certainly was a clue in the diagnostic.
Doesn't sound like the rollercoaster ride is nearly as intense in your case so just try to stick with it. :)
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
1039 Views
Last post November 24, 2010, 09:52:58 AM
by constantmover
33 Replies
8058 Views
Last post June 26, 2011, 10:37:33 AM
by Irishmanwrites
1 Replies
644 Views
Last post September 07, 2011, 12:06:46 PM
by peepo23
2 Replies
514 Views
Last post February 14, 2012, 02:12:05 AM
by outontheweekend
1 Replies
160 Views
Last post March 24, 2014, 07:15:42 PM
by MobileChucko

anything